Do you help treat acne creams on the appearance of another type of grain
Posted reader says: I suffer from a period of acne outbreaks in the front area only after consulting your doctor called topical cream, which is and advised me to use it on the affected areas front only, but after use dried skin and my face completely,http://www.skincaremoz.com/
also noted the proliferation of another type of grain-like fierceness in the area of the chin and the bottom of the cheek, and next to the mouth, which are areas I did not put the paint never what the cause of those effects, and whether treatment should be stopped or completed by the time the doctor advised me that? Responded to this question, specialist dermatology and laser therapy, saying: What the girl suffers from a problem occur due to two reasons: First: The possibility of the impact of paints, which are placed on specific areas of the face to other areas, especially in the case and put it for a long time or a large amount, or sleep without washing the face well.How to stop hair loss Second: Often contain some creams to treat acne antibiotic and this particular kind contains anti for one type of bacteria, which in some cases lead to increased activity of another type of bacteria on the account type striker. Noted that the second reason is which leads to the occurrence of these symptoms, so advise the girl to consult the physician to change the type of paint last containing antibiotic attack more than one type of bacteria.
|share||like 4||report||71 views|